Asymptotic expansions in the CLT in free probability

Chistyakov G, Götze F (2013)
Probability Theory And Related Fields 157(1-2): 107-156.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove Edgeworth type expansions for distribution functions of sums of free random variables under minimal moment conditions. The proofs are based on the analytic definition of free convolution.
Stichworte
Limit Theorem; Central; Free convolutions; Free random variables; Cauchy transform; Asymptotic expansion
Erscheinungsjahr
2013
Zeitschriftentitel
Probability Theory And Related Fields
Band
157
Ausgabe
1-2
Seite(n)
107-156
ISSN
0178-8051
Page URI
https://pub.uni-bielefeld.de/record/2635882

Zitieren

Chistyakov G, Götze F. Asymptotic expansions in the CLT in free probability. Probability Theory And Related Fields. 2013;157(1-2):107-156.
Chistyakov, G., & Götze, F. (2013). Asymptotic expansions in the CLT in free probability. Probability Theory And Related Fields, 157(1-2), 107-156. doi:10.1007/s00440-012-0451-2
Chistyakov, G., and Götze, F. (2013). Asymptotic expansions in the CLT in free probability. Probability Theory And Related Fields 157, 107-156.
Chistyakov, G., & Götze, F., 2013. Asymptotic expansions in the CLT in free probability. Probability Theory And Related Fields, 157(1-2), p 107-156.
G. Chistyakov and F. Götze, “Asymptotic expansions in the CLT in free probability”, Probability Theory And Related Fields, vol. 157, 2013, pp. 107-156.
Chistyakov, G., Götze, F.: Asymptotic expansions in the CLT in free probability. Probability Theory And Related Fields. 157, 107-156 (2013).
Chistyakov, Gennadiy, and Götze, Friedrich. “Asymptotic expansions in the CLT in free probability”. Probability Theory And Related Fields 157.1-2 (2013): 107-156.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar